# SDR SWIA2020082551976

- Difficulty date: June 29, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409-421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FUSELAGE SKIN HAS 1 DENT BETWEEN FS 409 AND FS 421 AND BETWEEN STR 15R AND STR 16R.   REPAIRED RH FUSELAGE SKIN DENT BETWEEN FS 409 AND FS 421 AND BETWEEN STR 15R AND STR 16R AS PER REO.
